Mazur, B.; Wiles, A.
On p-adic analytic families of Galois representations
Compositio Mathematica, Tome 59 (1986) no. 2 , p. 231-264
Zbl 0654.12008 | MR 860140 | 15 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1986__59_2_231_0

Bibliographie

[At] O., Atkin: Congruences for modular forms. Proceedings of the IBM Conference on Computers in Mathematical Research, Blaricium, 1966. North-Holland (1968) 8-19. MR 240053 | Zbl 0186.36302

[C-R] C. Curtis and I. Reiner: Representation theory of finite groups and associative algebras. Interscience, New York (1962). MR 144979 | Zbl 0131.25601

[D-S] P. Deligne and J.-P. Serre: Formes modulaires de poids 1. Ann. Sci. Ecole Norm. Sup. 7 (1974) 507-730. Numdam | MR 379379 | Zbl 0321.10026

[Fa] G. Faltings: Report on Hodge-Tate-Structures. (preprint. Princeton U. 1985).

[Gr] A. Grothendieck: Groupes de Monodromie en Géométrie Algébrique. Lecture Notes in Mathematics, 288. Springer-Verlag, Berlin- Heidelberg-New York (1972). MR 354656 | Zbl 0237.00013

[Har] R. Hartshorne: Residues and Duality. Lecture Notes in Mathematics, 20 Springer-Verlag, Berlin-Heidelberg-New York (1966). MR 222093 | Zbl 0212.26101

[Hi 1] H. Hida: Iwasawa modules attached to congruences of cusp forms. To appear in Ann. Sci. E.N.S. Numdam | MR 868300 | Zbl 0607.10022

[Hi 2] H. Hida: Galois representations into GL2(Zp[[X]]) attached to ordinary cusp forms (preprint). Zbl 0612.10021

[Ka] N. Katz: P-adic properties of modular schemes and modular forms. Modular Functions of One Variable III. Lecture Notes in Mathematics, 350. Springer Verlag, Berlin-Heidelberg-New York (1973) 69-141. MR 447119 | Zbl 0271.10033

[K-M] N. Katz and B. Mazur: Arithmetic moduli of elliptic curves. Annals of Math. Studies, 108. Princeton Univ. Press (1985). MR 772569 | Zbl 0576.14026

[Li] W. Li: Newforms and functional equations. Math. Ann. 212 (1975) 285-315. MR 369263 | Zbl 0278.10026

[M1] B. Mazur: Isogenies of prime degree. Inv. Math. 44 (1978) 129-162. MR 482230 | Zbl 0386.14009

[M2] B. Mazur: Modular curves and the Eisenstein ideal. Publ. Math. IHES 47 (1978) 33-186. Numdam | MR 488287 | Zbl 0394.14008

[M-W 1] B. Mazur and A. Wiles: Classfields of abelian extensions of Q. Inv. Math. 76 (1984) 179-330. MR 742853 | Zbl 0545.12005

[M-W 2] B. Mazur and A. Wiles: Analogies between function fields and number fields. Amer. J. Math. 105 (1983) 507-521. MR 701567 | Zbl 0531.12015

[Od] A. Odlyzko: On conductors and discriminants.

[O] A. Ogg: On the eigenvalues of Hecke operators. Math. Ann. 179 (1969) 101-108. MR 269597 | Zbl 0169.10102

[Sch] I. Schur: Arithmetische Untersuchungen über endliche Gruppen linearer Substitutionen, Sitzungsberichte Preuss. Ak. der Wiss. (1906) pp. 164-184. In: Gesammelte Abhandlungen I. Springer-Verlag, Berlin-Heidelberg -New York (1973) 177-197. JFM 37.0160.01

[Sen] S. Sen: Continuous cohomology and p-adic Galois representations. Inv. Math. 62 (1981) 89-116. MR 595584 | Zbl 0463.12005

[Serre 1] J.-P. Serre: Représentations l-adiques. Kyoto Int. Symp. on Algebraic Number Theory (1977) 177-193. MR 476753 | Zbl 0406.14015

[Serre 2] J.-P. Serre: Congruences et formes modulaires [d'après H.P.F. Swinnerton-Dyer] Sém. Bourbaki exp. 416. Lecture Notes in Mathematics 317. Springer-Verlag, Berlin-Heidelberg -New York (1973) 319-338. Numdam | MR 466020 | Zbl 0276.14013

[Serre 3] J.-P. Serre: Linear representations of finite groups. Springer-Verlag, New York-Heidelberg -Berlin (1977). MR 450380 | Zbl 0355.20006

[S-T] J.-P. Serre and J. Tate: Good reduction of abelian varieties, Ann. of Math. 88 (1968) 492-517. MR 236190 | Zbl 0172.46101

[SwD] H.P.F. Swinnerton-Dyer: On l-adic representations and congruences for coefficients of modular forms. Modular Functions of One Variable III. Lecture Notes in Mathematics, 350. Springer-Verlag, Berlin-Heidelberg - New York (1973) 1-56. MR 406931 | Zbl 0267.10032

[Ta] J. Tate: p-divisible groups. Proceedings of a conference on local fields (Driebergen 1966). Berlin-Heidelberg-New York, Springer-Verlag (1967) 158-183. MR 231827 | Zbl 0157.27601

[W] A. Wiles: Modular curves and the class group of Q(ζp). Inv. Math. 58 (1980) 1-35. Zbl 0436.12004

[1] J. Rose: A Course on Group Theory. Cambridge Univ. Press, London/New York (1978). MR 498810 | Zbl 0371.20001

[2] W. Klingenberg: Lineare Gruppen über lokalen Ringen, Amer. J. Math. 83 (1961) 137-153. MR 124412 | Zbl 0098.02303

[3] B.R. Mcdonald: Geometric Algebra over Local Rings. Marcel Dekker Inc., New York and Basel (1976). MR 476639 | Zbl 0346.20027